# SDR CALA2017050501244

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 60,213 hours, 12,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 151W11518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN EA 5300-01568 OP 2 RT STA 332.5 FLOORBEAM SPLICES FOUND CRACKED. CABIN STA 332.5 RT FLOORBEAM SPLICE REPLACED AS PER EA 5300-01568.
